# SDR ASOA2012061401782

- Difficulty date: June 4, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 24,373 hours, 16,967 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Part time: 985,728 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRU FLOOR IS CRACKED ADJACENT TO BRAKE ACCUMULATOR GAUGES. REPAIR IAW REO EC/TC 670-53-11-509 BT161750. COMPLIED WITH EC/TC REO 670-53-11-509 GENERIC REO 670-53-11-509 REV.-- DATED 07/06/2010 AS WRITTEN ON LT SIDE.  RII FOUND TO BE SATISFACTORY.  (SDR CLOSED)
